# SDR AALA2018051709029

- Difficulty date: April 10, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 46,921 hours, 30,292 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Contaminated
- Location: Rt Elevator
- Part time: 46,923 hours, 30,295 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAPPED WATER INDICATION ON ELEVATOR HONEYCOMB CORE STRUCTURE, UPPER SKIN PANEL LOCATED 12.5 INCHES INBOARD FROM ELEVATOR RIB 4 AND 10.5 INCHES FROM LEADING EDGE FASTENERS ON RIGHT HORIZONTAL STABILIZER. REPAIRED THE RIGHT ELEVATOR IAW SRM 55-21-11-300-005, AND SRM 55-21-11-300-005.
